# SDR 20010223CW004

- Difficulty date: December 22, 2000
- Submitted: February 23, 2001
- Operation: General aviation
- Aircraft: N62ND
- Make and model: Israel 1124
- Aircraft serial: 379
- Engine: Garrtt TFE731*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 5435021
- Part serial: 087700AA
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NORMAL PITCH SYSTEM INOPERATIVE.  AC WAS ON RAMP ALL NIGHT.  DISCREPANCY FOUND BEFORE DEPARTURE.  COLD AND DAMP WEATHER CONTRIBUTED TO ACTUATOR NOT WORKING.  DURING REMOVAL AND INSTALLATION OF AN O/H ACTUATOR IN HANGER SYSTEM WORKED OK.  NOTED:  GREASE PLUGGING DRAIN HOLE IN ACTUATOR.
